Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3721
Title: DISPERSION OF PARTICLES IN PERIODIC MEDIA
Authors: CLAES, I
VAN DEN BROECK, Christian 
Issue Date: 1993
Publisher: PLENUM PUBL CORP
Source: JOURNAL OF STATISTICAL PHYSICS, 70(5-6). p. 1215-1231
Abstract: We discuss the long-time properties of the dispersion of particles in periodic media, using the random walk formalism. Exact asymptotic results are obtained for the average velocity and the diffusion coefficient, expressed in terms of the Green's function of the random walk inside the periodically repeated unit cell. We explicitly calculate the transport coefficients for several specific cases of interest, including a system with ''dead zones,'' a simple model for field-induced trapping, and a one-dimensional map leading to deterministic diffusion.
Notes: LUC,B-3590 DIEPENBEEK,BELGIUM.CLAES, I, UNIV CALIF SAN DIEGO,DEPT CHEM B-0340,LA JOLLA,CA 92093.
Keywords: RANDOM WALKS; PERIODIC SYSTEMS; TRANSPORT COEFFICIENTS
Document URI: http://hdl.handle.net/1942/3721
ISI #: A1993KP58300007
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

13
checked on May 14, 2022

Page view(s)

48
checked on May 19, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.